Authors: Li, Songxiao
Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Weighted-Hardy functions with Hadamard gaps on the unit ball
Journal: Applied Mathematics and Computation
Volume: 212
Issue: 1
First page: 229
Last page: 233
Issue Date: 1-Jun-2009
Rank: M21
ISSN: 0096-3003
DOI: 10.1016/j.amc.2009.02.019
We prove that an analytic function f on the unit ball B with Hadamard gaps, that is, f (z) = ∑k = 1∞ Pnk (z) (the homogeneous polynomial expansion of f) satisfying nk + 1 / nk ≥ λ > 1 for all k ∈ N, belongs to the space Bpα (B) = fenced(f | sup0 < r < 1 (1 - r2)α {norm of matrix} R fr {norm of matrix}p < ∞, f ∈ H (B)), α, p > 0 if and only if limsupk → ∞ {norm of matrix} Pnk {norm of matrix}p nk1 - α < ∞. Moreover, we show that the following asymptotic relation holds {norm of matrix} f {norm of matrix}Bpα {equivalent to} supk ∈ N {norm of matrix} Pnk {norm of matrix}p nk1 - α. Also we prove that limr → 1 (1 - r2)α {norm of matrix} R fr {norm of matrix}p = 0 if and only if limk → ∞ {norm of matrix} Pnk {norm of matrix}p nk1 - α = 0. These results confirm two conjectures from the following recent paper [S. Stević, On Bloch-type functions with Hadamard gaps, Abstr. Appl. Anal. 2007 (2007) 8 pages (Article ID 39176)].
Keywords: α-Bloch space | Hadamard gaps | Holomorphic function | Unit ball | Weighted-Hardy space
Publisher: Elsevier
Project: NSF of Guangdong Province (No. 7300614)

Show full item record


checked on Jul 13, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.